# SDR 2008UALA03018

- Difficulty date: May 23, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 28,837 hours, 7,682 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 79411
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP 5B.   FOUND LOOSE LIGHT ASSEMBLY.  SECURED LIGHT ASSEMBLY OP CHECKED GOOD.  AC OK FOR SERVICE.
